Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 5, NWS Melbourne, FL

January 14, 2015

NWS Melbourne, FL issued this small craft advisory at Jan 14, 2015, 4:30 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2015, 4:30 AM EST (09:30 UTC)
Expired
Jan 15, 2015, 4:00 AM EST
In force
24 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

695 
WHUS72 KMLB 140930
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EST WED JAN 14 2015

AMZ550-141030-
/O.CAN.KMLB.MF.Y.0002.000000T0000Z-150114T1300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
430 AM EST WED JAN 14 2015

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE DENSE
FOG ADVISORY. 

PATCHY FOG WILL OCCUR DURING THE EARLY MORNING...BUT VISIBILITIES ARE
EXPECTED TO BE GREATER THAN 1 MILE.

$$

AMZ570-572-150900-
/O.NEW.KMLB.SC.Y.0005.150114T0930Z-150115T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
430 AM EST WED JAN 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. 

* WINDS AND SEAS...NORTHERLY WINDS 15 TO 20 KNOTS WILL BUILD SEAS
  TO 6 TO 8 FEET...WITH PARTICULARLY CHOPPY CONDITIONS OCCURRING
  IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
737 
WHUS72 KMLB 141407
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
907 AM EST WED JAN 14 2015

AMZ550-552-150900-
/O.EXA.KMLB.SC.Y.0005.000000T0000Z-150115T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
907 AM EST WED JAN 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. 

* WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL BUILD SEAS
  TO 6 TO 7 FEET...WITH PARTICULARLY CHOPPY CONDITIONS OCCURRING
  IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-150900-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-150115T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
907 AM EST WED JAN 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL BUILD
  SEAS TO 6 TO 8 FEET...WITH PARTICULARLY CHOPPY CONDITIONS
  OCCURRING IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
574 
WHUS72 KMLB 142010
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EST WED JAN 14 2015

AMZ570-572-150900-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-150115T0900Z/
/O.NEW.KMLB.SW.Y.0003.150115T0900Z-150115T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
310 PM EST WED JAN 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM TO
4 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 AM
TO 4 PM EST THURSDAY. 

* SEAS...7 TO 9 FEET DECREASING TO AROUND 7 FEET ON THURSDAY.

* WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL PRODUCE SEAS
  TO 7 TO 9 FEET...WITH PARTICULARLY CHOPPY CONDITIONS OCCURRING
  IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-552-150900-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-150115T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
310 PM EST WED JAN 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL PRODUCE SEAS
  TO 6 TO 7 FEET...WITH PARTICULARLY CHOPPY CONDITIONS OCCURRING
  IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 3:45 AM EST, 45 minutes earlier.

Area forecast discussion, Jan 14, 3:45 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
345 AM EST WED JAN 14 2015

.DISCUSSION...

...POOR TO HAZARDOUS BOATING CONDITIONS TODAY...

CURRENTLY-TODAY...EXTENSIVE LOW STRATUS WAS COVERING THE AREA
BEHIND A FRONTAL BOUNDARY. CANAVERAL PROFILERS WERE SHOWING
NORTHERLY BOUNDARY LAYER WINDS AROUND 20 KNOTS. NEVERTHELESS...
COASTAL SITES HAVE HAD A PERIOD OF FOG IN THE EARLY MORNING HOURS.
THE NORTHERLY WINDS WERE INCREASING AS WEAK LOW PRESSURE FORMED
EAST OF THE WATERS. THIS WILL BRING SLIGHT COOL AIR ADVECTION AND
WHEN COMBINED WITH THE CONSIDERABLE MORNING STRATUS...WILL KEEP
MAX TEMPS BELOW YESTERDAYS. MAV TEMPS WERE TOO WARM AND HAVE GONE
CLOSE TO MODEL CONSENSUS VALUES...MOSTLY UPPER 60S FAR NORTH AND
MID 70S CENTRAL/SOUTH.

MOS HAS 15-20 PERCENT POPS ALONG THE COAST SO WILL MAINTAIN
CURRENT FORECAST WHICH HAS SLIGHT CHANCE FOR LIGHT SHOWERS THERE.
HOWEVER...THINK THAT THE CURRENT ISOLATED SHOWERS OVER THE GULF
STREAM IN NORTHERLY LOW LEVEL FLOW...POINT TO CONFINING THE
SLIGHT CHANCE TO THE SOUTH COAST.

TONIGHT...HIGH PRESSURE RIDGE OVER THE SOUTHEAST STATES WILL
WEAKEN SLIGHTLY...WHICH WILL PRODUCE A SUBTLE DECREASE IN
NORTHERLY LOW LEVEL WINDS. MAV GUIDANCE IS NOT AS COOL/DRY IN THE
LOW LEVELS AS THE MODEL CONSENSUS. THEREFORE...THINK THAT
CONSIDERABLE LOW STRATUS WILL FORM AGAIN AND CANNOT RULE OUT
PATCHY FOG. MIN TEMPS WILL CONTINUE TO TREND DOWN DUE TO THE
NORTHERLY FLOW.

THU-FRI...THE AXIS OF THE MID LEVEL SHORT WAVE TROUGH SWINGS THROUGH
THE LOWER MS VALLEY...ACROSS FL AND INTO THE WESTERN ATLANTIC THU
NIGHT. AT THE SURFACE...HIGH PRESS OVER THE SRN PLAINS WILL KEEP
SURFACE WINDS OUT OF THE N/NW WHILE WINDS FARTHER ALOFT REMAIN OUT
OF THE W/SW INCREASING MOISTURE IN THE LOW-MID LEVELS. TIME HEIGHT
CROSS SECTIONS SHOW ISENTROPIC LIFT COMBINED WITH APPROACHING S/W
AND JET INDUCED DIVERGENCE ALOFT WILL INCREASE RAIN CHANCES LATE THU
AFTERNOON AND THROUGH THU NIGHT. THEN AS TROUGH PUSHES OFFSHORE THE
SOUTHEAST U.S. DRIER/SLIGHTLY COOLER AIR WILL BUILD DOWN THE
PENINSULA INTO FRI. NORTH TO NORTHWEST WINDS ADVECTING A COOLER AIR
MASS INTO FL WILL HOLD THU HIGHS TO THE MID/UPPER 60S ORLANDO NORTH
AND THE LOW/MID 70S SOUTH. CONTINUED DRY NORTHERLY FLOW ON FRI WILL
KEEP MAX TEMPS IN THE 60S AREAWIDE FRI .

SAT-TUE...HIGH PRESSURE CENTERED OVER THE GREAT LAKES AND OHIO RIVER
VALLEY STRETCHES INTO THE SOUTHEAST AND NORTHWEST GULF OF MEXICO
FRI. THE HIGH CENTERS OVER THE GREAT LAKES AND OHIO RIVER VALLEY
SHIFTS INTO THE ATLANTIC OFF THE MID ATLANTIC STATES SAT AND
CONTINUES INTO THE WESTERN ATLANTIC SAT. EASTERLY WINDS MODERATE
TEMPERATURES INTO THE LOW AND MID 70S SAT AND SUN. MINIMAL POP SAT
THRU MON. WEAK SURFACE TROUGHING MOVES THROUGH SUN NIGHT WITH COOL
AND DRY HIGH PRESSURE REBUILDING IN FROM THE NORTHWEST LATE SUN
NIGHT AND MON. THE COOLER NORTHWEST TO NORTH FLOW HOLDS MON HIGHS TO
THE MID AND UPPER 60S. THE HIGH PRESSURE SHIFTS WEST TO EAST MON
NIGHT AND TUE WITH THE NORTHERLY FLOW SHIFTING TO THE EAST TUE. THE
ONSHORE FLOW HELPS TO PUSH TUE HIGHS BACK INTO THE LOW 70S AREAWIDE.
THE ONSHORE FLOW TUE PRODUCES A SLIGHT CHANCE OF MARINE SHOWERS
COMING ASHORE AND WORKING THEIR WAY PAST INTERSTATE 95 BEFORE
DISSIPATING.

&&

.AVIATION...
EXTENSIVE IFR CEILINGS WITH AREAS OF LIFR LOOK TO BE ENTRENCHED
PAST SUNRISE...PROBABLY UNTIL 14-15Z...THEN A GRADUAL LIFTING TO
MVFR-IFR WILL OCCUR. BOUNDARY LAYER NORTHERLY WINDS 15-20 KNOTS
HAVE KEPT MIST/FOG CONFINED TO THE COAST WHERE IT IS JUST A LITTLE
MORE MOIST. MOST TERMINALS CAN AGAIN EXPECT IFR CEILINGS AFTER 06Z
THU. SLIGHT DRYING SHOULD INHIBIT DENSE FOG THOUGH.

&&

.MARINE...
TODAY-TONIGHT...NORTHERLY WIND SURGE WILL CAUSE POOR TO HAZARDOUS
BOATING CONDITIONS...ESPECIALLY SEBASTIAN INLET NORTHWARD AND IN
THE GULF STREAM...WHERE SMALL CRAFT ADVISORY WILL BE IN EFFECT.
THE ADJACENT CONTINENTAL SHELF WATERS WILL BE MORE BORDERLINE AND
INSTEAD WILL CARRY EXERCISE CAUTION STATEMENT NEAR SHORE. THE WIND
SURGE IS NOT FORECAST TO QUITE REACH THE SOUTHERN OFFSHORE WATERS
BUT WILL MENTION EXERCISE CAUTION THERE TOO.

COASTAL SURFACE OBSERVATIONS AND BEACH CAMS SHOW THAT VISIBILITY
HAS GRADUALLY IMPROVED SO WILL CANCEL DENSE FOG ADVISORY ALONG THE
NORTH COAST.

THU-FRI...NORTHERLY WINDS AROUND 10 KNOTS THU INCREASE TO 10 TO 15
NEARSHORE/15 TO 20 KNOTS OFFSHORE FRI AS A SURFACE BOUNDARY MOVES
THROUGH AND HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. SEAS 3 TO 5
FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE.

SAT-SUN...WINDS SHIFT TO THE EAST OVERNIGHT FRI AND REMAIN OUT OF
THE EAST SAT. WINDS SHIFT TO THE SOUTH THEN SOUTHWEST SAT NIGHT AND
SUN. WINDS GENERALLY 10 KNOTS WITH 3 TO 5 FOOT SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  52  66  48 /  20  10  30  50
MCO  72  53  68  50 /  10  10  30  40
MLB  74  58  71  55 /  20  10  20  30
VRB  75  59  72  56 /  20  10  20  30
LEE  69  50  65  47 /  10  10  40  40
SFB  70  52  67  49 /  10  10  30  40
ORL  71  53  67  50 /  10  10  30  40
FPR  76  60  73  56 /  20  10  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...LASCODY
LONG TERM....WIMMER
Hazardous weather outlook, Jan 13, 7:11 PM EST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
711 PM EST TUE JAN 13 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-140800-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
711 PM EST TUE JAN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.DENSE FOG/SMOKE IMPACT...
A DENSE FOG ADVISORY REMAINS IN EFFECT FOR THE NEARSHORE WATERS OF
VOLUSIA COUNTY AS PERSISTENT SEA FOG IS IN PLACE ALONG THE SHORE.
THIS FOG WILL ALSO AFFECT THE BARRIER ISLANDS AND INTRACOASTAL
WATERS OF VOLUSIA COUNTY AT TIMES THIS EVENING...MAINLY FROM
DAYTONA BEACH NORTHWARDS. NORTH-NORTHEASTERLY FLOW WILL PUSH SOME
OF THIS FOG INTO MAINLAND AREAS OVERNIGHT.

ADDITIONAL FOG DEVELOPMENT WILL BE POSSIBLE ACROSS THE REMAINDER OF
EAST CENTRAL FLORIDA THROUGH THE OVERNIGHT HOURS. LOCALLY DENSE
CONDITIONS WILL BE POSSIBLE WITH VISIBILITIES DROPPING TO ONE HALF
MILE OR LESS AT TIMES. MOTORISTS SHOULD BE AWARE OF THE THREAT FOR
AREAS OF DENSE FOG AND ADJUST THEIR SPEEDS ACCORDINGLY. BE SURE TO
ONLY USE LOW BEAM HEADLIGHTS WHEN DRIVING THROUGH FOG.

.WIND AND SEA IMPACT...
NORTHEAST WINDS WILL BACK TO THE NORTH AND INCREASE TO AROUND 15
KNOTS TOWARDS DAYBREAK WEDNESDAY OVER THE GULF STREAM...PRIMARILY
NORTH OF SEBASTIAN INLET. SEAS UP TO 6 FEET WILL BE
POSSIBLE...CREATING ROUGH CONDITIONS OVER THE GULF STREAM DUE TO THE
OPPOSING NORTHERLY WINDS AND SOUTHERLY CURRENT. SMALL CRAFT SHOULD
EXERCISE CAUTION IN THE GULF STREAM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
BOATING CONDITIONS FOR SMALL CRAFT WILL REMAIN POOR TO HAZARDOUS
INTO THE WEEKEND AS ANOTHER STORM SYSTEM CROSSES THE FLORIDA
PENINSULA. THIS SYSTEM WILL PROMOTE STRONGER WINDS WITH SEAS
BUILDING TOWARD ADVISORY CONDITIONS. ANOTHER THREAT FOR LIGHTNING
STORMS WILL EXIST AREA WIDE ON THURSDAY WITH AN INCREASE IN BOTH
MOISTURE AND INSTABILITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

MOSES

In the hours before

Special weather statement, Jan 14, 12:00 AM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1200 AM EST WED JAN 14 2015

AMZ552-FLZ047-141-147-140900-
COASTAL VOLUSIA-NORTHERN BREVARD-SOUTHERN BREVARD-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT TO 20 NM-
1200 AM EST WED JAN 14 2015

...AREAS OF FOG ALONG AND OFFSHORE VOLUSIA AND BREVARD COUNTY
COAST...

SURFACE OBSERVATIONS INDICATED VISIBILITY RESTRICTIONS ALONG THE
COAST FROM DAYTONA BEACH TO CAPE CANAVERAL AND COCOA BEACH.
THOUGH LOW LEVEL WINDS ARE QUITE BRISK FOR FOG...PERIODS OF
VISIBILITY DOWN TO AROUND ONE QUARTER MILE OR LESS WILL BE LIKELY
DURING THE OVERNIGHT HOURS. THE MAIN AREAS AFFECTED SHOULD BE
FROM INTERSTATE 95 EASTWARD TO THE NEAR SHORE ATLANTIC COASTAL
WATERS.

IF DRIVING...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE
PLENTY OF DISTANCE AHEAD OF YOU.

MARINERS PLANNING TO NAVIGATE ACROSS THE INTRACOASTAL OR NEARSHORE
ATLANTIC WATERS SHOULD ALSO SLOW DOWN AND MAKE SURE RUNNING LIGHTS
ARE OPERATIONAL. A DENSE FOG ADVISORY IS IN EFFECT FOR THE NEARSHORE
COASTAL WATERS BETWEEN FLAGLER BEACH AND THE VOLUSIA BREVARD COUNTY
LINE.

RL

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 11:59 PM ESTMarine Dense Fog AdvisoryMLB5 hr
Jan 14, 3:10 PM ESTSmall Craft Advisory for Hazardous SeasMLB14 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.